{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602018922445692   Reference number:58A0024888

Spin Density Matrices for Paramagnetic Molecules.

常磁性分子にたいするスビン密度マトリックス
Author (1):
Material:
Volume: 28  Issue:Page: 1188-1192  Publication year: 1958
JST Material Number: C0275A  ISSN: 0021-9606  CODEN: JCPSA6  Document type: Article
Country of issue: United States (USA) 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page